# SDR C2XA01IA313

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 32144143
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, A

## Discrepancy

IAH - FLIGHT 2928, THE CREW REPORTED SMOKE IN THE CABIN DURING CLIMB. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND PACK CONTROL VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
